EconPapers    
Economics at your fingertips  
 

Multivariate comonotonicity

Marco Scarsini and Giovanni Puccetti

Post-Print from HAL

Abstract: In this paper we consider several multivariate extensions of comonotonicity. We show that naive extensions do not enjoy some of the main properties of the univariate concept. In order to have these properties, more structures are needed than in the univariate case.

Keywords: Cyclical monotonicity; Rearrangements; Optimal coupling; Copula; Supermodular function.; Supermodular function (search for similar items in EconPapers)
Date: 2010-01
References: Add references at CitEc
Citations: View citations in EconPapers (23)

Published in Journal of Multivariate Analysis, 2010, 101 (1), pp.291-304. ⟨10.1016/j.jmva.2009.08.003⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Multivariate comonotonicity (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00528400

DOI: 10.1016/j.jmva.2009.08.003

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00528400